Michelle Kelly4
Active Member
68 messages
joined Jan 2014
Hey everyone...
Thought I’d jump in here and share my own little saga...
Back in 2010, I first went to see a psychiatrist because I was struggling with social anxiety...
The first med they put me on was Lamictal..
It worked okay for me. Then I got officially diagnosed with Avoidant Personality Disorder. At that point, they added Cymbalta to the Lamictal, but that didn't really sit right with me.
Later on, they added Mixed Anxiety and Depressive Disorder to my diagnosis. Those two have actually stayed the same even today...
I was also prescribed Helix.
At my next check-up, they swapped out the Cymbalta for Paxil. So, for a while, I was on a combo of Paxil, Lamictal, and Helix.
Once things started looking up, they began tapering me off the Lamictal. When I finally stopped completely, I didn't feel any withdrawal symptoms at all.
My mental health just kept steadily improving while I was on the meds.
But then, right when my psychiatrist decided to taper me off the Paxil (since the Lamictal was already gone), everything hit the fan.
Right as I was stopping the Paxil, my mother passed away after a serious illness, which obviously threw me for a loop and meant I had to start the Paxil back up again.
I’ve been taking Helix as needed, though lately, I haven't even been touching it.
Anyway, enough rambling from me, haha 🙂
Basically, I reached a point where I was feeling so good that we decided it was time to get me off the Paxil, and man... it has been pure chaos.
I started tapering by taking half a pill once a day for a month, and everything felt relatively fine—no symptoms to speak of. But now that I've moved to taking half a pill every other day, I am feeling absolutely terrible.
The symptoms are restlessness, tension, brain zaps, feeling jittery, depressed... I don't even know what else to say. It's honestly awful. Now I've reached the point where I'm not taking anything at all and it's just a total wreck. I'm even feeling nauseous and everything... Long story short, I'm not on any meds right now...
If anyone has dealt with this or has any advice, please reach out...
help
Thanks